# SDR MALA050338

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 16,832 hours, 18,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: 225
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND COCKPIT ENTRANCE DOOR FRAMES LT AND RT SIDES AT FS 225 ARE CORRODED AND HAVE BEEN REPAIRED IAW MESABA EO S53185.
